# SDR DALA1024859886

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 749
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN MAIN CABIN LT FLOOR SUPPORT AT BS 749 BETWEEN INBD AND OTBD SEAT TRACKS. REPAIRED IAW SRM 53-13-3, SRM 51-60-0 FIGURE 13, SRM 51-31-2 & DWG 5910740.
